# SDR P5CA9500812

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Funnel
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBOARD CORE COWL INNER EXHAUST FUNNEL CRACKED.  REPAIRED IAW BAC59-75 PER STEP 4 AND 5.
